Blow-up results for some reaction-diffusion equations with time delay

Volume 105 / 2012

Hongliang Wang, Yujuan Chen, Haihua Lu Annales Polonici Mathematici 105 (2012), 21-29 MSC: Primary 35K57; Secondary 35B44, 35A01, 34K50. DOI: 10.4064/ap105-1-3

Abstract

We discuss the effect of time delay on blow-up of solutions to initial-boundary value problems for nonlinear reaction-diffusion equations. Firstly, two examples are given, which indicate that the delay can both induce and prevent the blow-up of solutions. Then we show that adding a new term with delay may not change the blow-up character of solutions.

Authors

  • Hongliang WangSchool of Science
    Nantong University
    Nantong 226007, P.R. China
    e-mail
  • Yujuan ChenSchool of Science
    Nantong University
    Nantong 226007, P.R. China
    e-mail
  • Haihua LuSchool of Science
    Nantong University
    Nantong 226007, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image